BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 2, Issue Number: 1

Volume: 2, Issue: 1 (7 Articles)

Research Article
Title: New Numerical Treatment for Solving the KDV Equation
Authors: K. R. Raslan, Talaat S. EL-Danaf, Khalid K. Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:1-12
DOI: X
Viewed: (861) times
Abstract | Full Text| PDF

Research Article
Title: A Model for drug therapy using integrase strand transfer inhibitor for acute and chronic infections of HIV
Authors: Tesfahun Berhane, Kidus Hunegnaw
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:13-22
DOI: X
Viewed: (693) times
Abstract | Full Text| PDF

Research Article
Title: On spherical indicatrices partially null curves in R₂⁴
Authors: Umit Ziya Savci, Suha Yilmaz
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:23-34
DOI: X
Viewed: (728) times
Abstract | Full Text| PDF

Research Article
Title: Solution of integral and Integro-Differential equations System using Hybrid Orthonormal Bernstein and Block-Pulse Functions
Authors: Mohamed A. Ramadan, Mohamed R. Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:34-48
DOI: X
Viewed: (1054) times
Abstract | Full Text| PDF

Research Article
Title: FGP Approach for Solving Multi-level Multi-objective Quadratic Fractional Programming Problem with Fuzzy parameters
Authors: M. S. Osman, O. E. Emam, Mohamed Ali
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:56-70
DOI:
Viewed: (878) times
Abstract | Full Text| PDF

Research Article
Title: A new characterization of curves on dual unit sphere
Authors: Ilim Kisi, Sezgin Buyukkutuk, Gunay Ozturk
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:71-76
DOI:
Viewed: (1032) times
Abstract | Full Text| PDF

Research Article
Title: The right Rieaman-Liouville fractional Hermite-Hadamard type inequalities for quasi-convex functions
Authors: Dunya Karapınar, Mehmet Kunt
Journal: Journal of Abstract and Computational Mathematics
Issue: Name: Regular, Year: 2017, Volume: 2, Issue: 1, (MAY 2017), pp:49-55
DOI:
Viewed: (877) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul